Record:   Prev Next
作者 Nussbaum, Roger D., 1944-
書名 Generalizations of the Perron-Frobenius theorem for nonlinear maps / R.D. Nussbaum, S.M. Verduyn Lunel
出版項 Providence, R.I. : American Mathematical Society, c1999
國際標準書號 0821809695 (alk. paper)
book jacket
館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  QA3 A57 v.659    在架上    30340200377954
說明 viii, 98 p. ; 26 cm
系列 Memoirs of the American Mathematical Society, 0065-9266 ; no. 659
附註 "Volume 138, number 659 (second of 4 numbers)."
Includes bibliographical references
主題 Operator theory
Mappings (Mathematics)
Alt Author Verduyn Lunel, S. M. (Sjoerd M.)
Record:   Prev Next